Journal of Molecular Liquids, ( ISI ), Volume (151), No (127), Year (2010-2) , Pages (117-121)

Title : ( Validity of some regularities of dense fluids for ionic liquids )

Authors: Elaheh Kafshdare Goharshadi , hossein azizi toupkanloo ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Five of the best known regularities have been investigated for different classes of ionic liquids. The regularities are near linearity of the isothermal bulk modulus as function of pressure, common intersection point of isotherms of the bulk modulus as a function of density, common intersection point of isotherms of isobaric expansion coefficient or isothermal compressibility versus pressure, and common intersection point for the isobars of internal pressure as a function of temperature. These regularities were evaluated by Tait and GMA equation of states.

Keywords

Ionic liquids Regularity Bulk modulus Isobaric expansion coefficient Isothermal compressibility Internal
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1013944,
author = {Kafshdare Goharshadi, Elaheh and Azizi Toupkanloo, Hossein},
title = {Validity of some regularities of dense fluids for ionic liquids},
journal = {Journal of Molecular Liquids},
year = {2010},
volume = {151},
number = {127},
month = {February},
issn = {0167-7322},
pages = {117--121},
numpages = {4},
keywords = {Ionic liquids Regularity Bulk modulus Isobaric expansion coefficient Isothermal compressibility Internal pressure},
}

[Download]

%0 Journal Article
%T Validity of some regularities of dense fluids for ionic liquids
%A Kafshdare Goharshadi, Elaheh
%A Azizi Toupkanloo, Hossein
%J Journal of Molecular Liquids
%@ 0167-7322
%D 2010

[Download]